# SDR SWAA2024103040721

- Difficulty date: September 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 927 AT LEVEL STR 18R AT AFT CARGO COMPARTMENT 2024-593042<[01] REPAIRED ANGLE LOCATED BTW STA 900 TO STA 927 AT LEVEL STR 18R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0 FIG 201;SHEET 2 .SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED RII
